Change search
ReferencesLink to record
Permanent link

Direct link
A formalism for equivariant Schubert calculus
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)In: Algebra and Number Theory, ISSN 1937-0652, Vol. 3, no 6, 711-727 p.Article in journal (Refereed) Published
Abstract [en]

In previous work we have developed a general formalism for Schubert calculus. Here we show how this theory can be adapted to give a formalism for equivariant Schubert calculus consisting of a basis theorem, a Pieri formula and a Giambelli formula. Our theory specializes to a formalism for equivariant cohomology of grassmannians. We interpret the results in a ring that can be considered as the formal generalized analog of localized equivariant cohomology of infinite grassmannians.

Place, publisher, year, edition, pages
2009. Vol. 3, no 6, 711-727 p.
Keyword [en]
equivariqant cohomology, Schubert calculus, quantum cohomology, symmetric polynomials, exterior products, Pieri's formula, Giambelli's formula, GKM condition, factorial Schur functions, grassmannians
National Category
URN: urn:nbn:se:kth:diva-32338DOI: 10.2140/ant.2009.3.711ISI: 000276358500005ScopusID: 2-s2.0-77953977704OAI: diva2:410247
QC 20110413Available from: 2011-04-13 Created: 2011-04-12 Last updated: 2011-04-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Laksov, Dan
By organisation
Mathematics (Div.)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link